# SDR C1HA200676002

- Difficulty date: August 11, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N676MG
- Make and model: Boeing 727225
- Aircraft serial: 22554
- Aircraft time: 46,952 hours, 28,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 651986219
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR FUSELAGE (DOG HOUSE) LT HORIZ WALKWAY AT BS 328 AT WL 169- UNDERSIDE IB SIDE OF WALKWAY SKIN WEB AT CHORD ATTACHMENT ANGLE HAS EXFOLIATION CORROSION.  REMOVED AND REPLACED CHORD PN 65-19862-19 IAW SRM 51-30-2 FIG 7,11,15.
